MathSciNet Relay Station
MathSciNet bibliographic data
MR2566544 (2010m:05020) 05A15 (05A05 11N05 94B05)
Huang, Po-Yi; Ke, Wen-Fong; Pilz, Günter F. The cardinality of some symmetric differences. Proc. Amer. Math. Soc. 138 (2010), no. 3, 787–797.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement